# SDR UIEA2017100301920

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,038 hours, 18,634 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY  DISCHARGE LIGHT INOPERATIVE.  RESET CIRCUIT BREAKER U12.    PERFORMED STANDBY POWER TEST IAW 24-33-00. APU BATTERY DISCHARGE LIGHT CAME ON AND APU DISCHARGE EICAS INDICATED.  OPS CHECKED NORMAL.
